# SDR DALA2015102506420

- Difficulty date: October 24, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 52,732 hours, 23,889 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLEAT FRAME 28 RT IN FWD CARGO COMPARTMENT BETWEEN STR 43R TO STRINGER 44.  REPLACED CLEAT FRAME 28, RT IN FWD CARGO COMPARTMENT BETWEEN STR 43R TO STR 44 IAW SRM 51-72-11 AND DWG D53231712, D53231617.
